Vol. 12, No. 10, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
2-parts of real class sizes

Hung P. Tong-Viet

Vol. 12 (2018), No. 10, 2499–2514

We investigate the structure of finite groups whose noncentral real class sizes have the same 2-part. In particular, we prove that such groups are solvable and have 2-length one. As a consequence, we show that a finite group is solvable if it has two real class sizes. This confirms a conjecture due to G. Navarro, L.  Sanus and P. Tiep.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

real conjugacy classes, involutions, $2$-parts, quasisimple groups
Mathematical Subject Classification 2010
Primary: 20E45
Secondary: 20D10
Received: 12 May 2018
Revised: 14 August 2018
Accepted: 15 August 2018
Published: 1 February 2019
Hung P. Tong-Viet
Department of Mathematical Sciences
Binghamton University
Binghamton, NY 13902-6000
United States